Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 45, NWS Lincoln, IL

June 27, 2011Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 27, 2011, 2:40 PM CDT for Fulton County, Knox County, Illinois. It took effect at Jun 27, 2011, 5:11 PM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2011, 2:40 PM CDT (19:40 UTC)
In effect from
Jun 27, 2011, 5:11 PM CDT
Expired
Jun 27, 2011, 8:29 PM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

417 
WGUS43 KILX 271940
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
240 PM CDT MON JUN 27 2011

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC057-095-280940-
/O.NEW.KILX.FL.W.0045.110627T2211Z-110628T1200Z/
/LNMI2.1.ER.110627T2211Z.110628T0000Z.110628T0600Z.NO/
240 PM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPOON RIVER AT LONDON MILLS.
* UNTIL TUESDAY MORNING.
* AT  145 PM MONDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 15.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SPOON RIVER
 LONDON MILLS      15  14.6 MON 2 PM    14.4   11.5    9.0



$$
1 follow-up statement
673 
WGUS83 KILX 280129
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT MON JUN 27 2011
 
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. THE SPOON RIVER 
AT LONDON MILLS HAS ALREADY CRESTED JUST BELOW FLOOD STAGE LATE THIS
AFTERNOON AND WILL CONTINUE TO SLOWLY FALL THE NEXT COUPLE OF DAYS. 

ILC057-095-280159-
/O.CAN.KILX.FL.W.0045.000000T0000Z-110628T1200Z/
/LNMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
829 PM CDT MON JUN 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SPOON RIVER AT LONDON MILLS.
* AT 745 PM MONDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED JUST BELOW FLOOD STAGE LATE THIS
  AFTERNOON. THE RIVER WILL FALL TO 10.4 FEET BY WEDNESDAY MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SPOON RIVER
 LONDON MILLS      15  14.6 MON 8 PM    13.2   10.4    8.2


$$
SMITH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 27, 12:57 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 27, 12:57 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1257 PM CDT MON JUN 27 2011

.DISCUSSION...
ISSUED 1037 AM CDT MON JUN 27 2011
MAJOR ISSUE FOR THE MORNING AND THE EARLY AFTERNOON IS THAT THE
AIRMASS MAY HAVE VERY LIMITED ABILITY TO RECOVER AND DESTABILIZE
IN THE WAKE OF THIS MORNINGS MCS ACTIVITY. SEVERAL WAVES WENT
THROUGH IN THE OVERNIGHT HOURS...THOROUGHLY TURNING OVER THE
ENVIRONMENT. CONTINUED CLOUD COVER AND SOME PRECIP TO THE SW
INTERRUPTING THE SWRLY FLOW THAT WOULD HELP WARM UP THE SFC TEMPS
TO HELP OVERCOME AN IMPRESSIVE CAP ON THE 12Z SOUNDING. HAVE
KNOCKED BACK THE MAX T FOR TODAY CONSIDERABLY...BUT HESITATE TO
PULL THE POPS BACK MUCH AT ALL AS THE LATE AFTERNOON/EVENING TS
AND/OR RAIN WITH ANY BOUNDARY THAT WILL FIRE IN THE MESOSCALE IS
STILL A GOOD IDEA. SHOULD THE ATMOSPHERE NOT RECOVER
COMPLETELY...THE ACTIVITY WILL BE FAR MORE SCT IN NATURE.

&&

.AVIATION...
ISSUED 1250 PM CDT MON JUN 27 2011
COMPLICATED SURFACE PATTERN MAKING AVIATION FORECASTING
PROBLEMATIC THROUGH 06Z WITH TS RISK. ILX TERMINALS FIRMLY IN THE
WARM SECTOR AND TEMPS REBOUNDING QUICKLY WITH PASSAGE OF MCS
REMNANT CLOUDS. MUGGY AND WARM QUICKLY TAKING OVER AND WILL EXPAND
AREA POSSIBILITIES FOR AFTERNOON THUNDER BUT THE INITIATION IS A
PROBLEM WITH MANY SMALL SCALE FEATURES. AS A RESULT...STICKING TO
VCTS FOR THE AFTERNOON/EARLY EVENING. COLD FRONT IS ANTICIPATED TO
SWEEP THE CWA BY 06Z AND RETURN TERMINALS TO VFR AND NORTHWESTERLY
WINDS.

HJS
&&

.PREV DISCUSSION...
ISSUED 222 AM CDT MON JUN 27 2011

FIRST OF TWO BOW ECHO SYSTEMS STILL LINGERS ACROSS THE EAST
CENTRAL CWA...HAVING FORMED A MORE EAST-WEST ORIENTATION ALONG A
WIND SHIFT LINE. THE SECOND...AND MORE POWERFUL...SQUALL LINE HAS
BEGUN PUSHING ACROSS THE FAR WESTERN CWA...HAVING ORIGINATED
ACROSS THE PLAINS SEVERAL HOURS AGO. THIS SYSTEM HAS PRODUCED
WINDS AS HIGH AS 80 MPH AROUND QUINCY...ALTHOUGH LATEST INFRARED
SATELLITE IMAGERY SHOWING A BIT OF WARMING TOPS WITH THIS MCS.
AWIPS TIME-OF-ARRIVAL TOOL PUSHES THIS ACROSS THE CWA BY AROUND
SUNRISE.

MAIN QUESTION BECOMES ON REDEVELOPMENT LATER THIS AFTERNOON. CWA
SHOULD BE IN THE WARM SECTOR BY EARLY AFTERNOON AHEAD OF A COLD
FRONT COMING IN FROM THE PLAINS. SPECIFIC LOCATIONS OF DEVELOPMENT
WILL BE A BIT TRICKY WITH LINGERING BOUNDARIES...SO WILL CONTINUE
WITH PREVIOUS FORECAST OF GENERAL POPS THIS MORNING...AND LIKELY
POPS THIS AFTERNOON. SHOULD BE A QUICK TAPERING OF THE STORMS FROM
WEST TO EAST THIS EVENING...WITH A FEW STORMS LINGERING NEAR THE
INDIANA BORDER AROUND MIDNIGHT. HIGH PRESSURE WILL THEN BUILD INTO
THE MIDWEST TUESDAY...LINGERING INTO THE FIRST PART OF WEDNESDAY.

DUE TO DEALING WITH THE ONGOING ACTIVITY...NO CHANGES ARE BEING MADE
TO THE FORECAST BEYOND WEDNESDAY.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 27, 11:54 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1154 AM CDT MON JUN 27 2011

ILZ029-036-037-040-041-047-049-050-281100-
CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL-
1154 AM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING AS A COLD FRONT MOVES ACROSS CENTRAL ILLINOIS. THE MAIN
HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS.
AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO
REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

ILZ027-028-030-031-038-042>046-048-051>057-061>063-066>068-073-
281100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-STARK-VERMILION-
WOODFORD-
1154 AM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING AS A COLD FRONT MOVES ACROSS CENTRAL ILLINOIS. THE MAIN
HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS.
AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO
REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

ILZ071-072-281100-
CLAY-RICHLAND-
1154 AM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AS A
COLD FRONT MOVES ACROSS CENTRAL ILLINOIS. THE MAIN HAZARDS WILL BE
FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE
RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY
ALERT TO FLASH FLOODING POSSIBILITIES.

THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD
THROUGH MUCH OF THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

HJS

In the hours before

Local storm report, Jun 27, 9:46 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
946 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HEAVY RAIN       BEARDSTOWN              40.01N 90.43W
06/27/2011  M1.63 INCH       CASS               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
06/27/2011  M2.08 INCH       MOULTRIE           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
06/27/2011  M1.70 INCH       CASS               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
06/27/2011  M1.79 INCH       LOGAN              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/27/2011  M1.80 INCH       MASON              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
06/27/2011  M1.50 INCH       TAZEWELL           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       5 NE AVON               40.71N 90.37W
06/27/2011  M1.64 INCH       FULTON             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
06/27/2011  M2.18 INCH       DOUGLAS            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
06/27/2011  M2.35 INCH       EDGAR              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       CLINTON                 40.15N 88.96W
06/27/2011  M1.90 INCH       DE WITT            IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       ARTHUR                  39.72N 88.47W
06/27/2011  M2.30 INCH       DOUGLAS            IL   CO-OP OBSERVER

&&

OUSLEY
Local storm report, Jun 27, 9:56 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
956 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       BRYANT                  40.47N 90.09W
06/27/2011  M1.68 INCH       FULTON             IL   COCORAHS

0600 AM     HEAVY RAIN       5 W MARSHALL            39.40N 87.78W
06/27/2011  M1.90 INCH       CLARK              IL   COCORAHS

0700 AM     HEAVY RAIN       1 S PEKIN               40.55N 89.63W
06/27/2011  E1.74 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       4 SSE CHAMPAIGN         40.06N 88.24W
06/27/2011  M1.78 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       ATWOOD                  39.80N 88.47W
06/27/2011  M2.47 INCH       PIATT              IL   COCORAHS

0730 AM     HEAVY RAIN       1 S CHARLESTON          39.47N 88.18W
06/27/2011  M1.68 INCH       COLES              IL   COCORAHS

&&

OUSLEY
Local storm report, Jun 27, 10:20 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1020 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND GST     5 SW PEORIA             40.69N 89.68W
06/26/2011  M61.00 MPH       PEORIA             IL   ASOS

1135 PM     HAIL             ARMINGTON               40.34N 89.31W
06/26/2011  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            HAIL FELL FOR 5 MINUTES

1205 AM     TSTM WND GST     1 S LATHAM              39.95N 89.16W
06/27/2011  E60.00 MPH       LOGAN              IL   EMERGENCY MNGR

1205 AM     HAIL             1 S LATHAM              39.95N 89.16W
06/27/2011  M1.75 INCH       LOGAN              IL   EMERGENCY MNGR

1206 AM     HAIL             4 SSW LE ROY            40.29N 88.79W
06/27/2011  E0.88 INCH       MCLEAN             IL   COCORAHS

0224 AM     TSTM WND GST     3 N JACKSONVILLE        39.77N 90.23W
06/27/2011  M53.00 MPH       MORGAN             IL   AWOS

0235 AM     TSTM WND GST     SMITHFIELD              40.47N 90.29W
06/27/2011  E50.00 MPH       FULTON             IL   EMERGENCY MNGR

0252 AM     TSTM WND GST     LITTLE AMERICA          40.43N 90.03W
06/27/2011  E60.00 MPH       FULTON             IL   EMERGENCY MNGR

0253 AM     TSTM WND DMG     TABLE GROVE             40.37N 90.42W
06/27/2011                   FULTON             IL   EMERGENCY MNGR

            TREE SPLIT IN TWO...LANDING ON POWER LINES

0312 AM     HAIL             3 NW LINCOLN            40.18N 89.41W
06/27/2011  M0.88 INCH       LOGAN              IL   EMERGENCY MNGR

0328 AM     TSTM WND GST     3 SSE EAST PEORIA       40.63N 89.53W
06/27/2011  M62.00 MPH       TAZEWELL           IL   EMERGENCY MNGR

0328 AM     HAIL             3 SSE EAST PEORIA       40.63N 89.53W
06/27/2011  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

0427 AM     TSTM WND DMG     4 SW EFFINGHAM          39.08N 88.60W
06/27/2011                   EFFINGHAM          IL   FIRE DEPT/RESCUE

            TREE DOWN NEAR INTERSECTION OF US-40 AND COUNTY ROAD
            1000E.

0427 AM     FLOOD            EFFINGHAM               39.12N 88.55W
06/27/2011                   EFFINGHAM          IL   FIRE DEPT/RESCUE

            NORTHBOUND LANES OF FAYETTE ST. IN EFFINGHAM FLOODED

0500 AM     HEAVY RAIN       BRYANT                  40.47N 90.09W
06/27/2011  M1.68 INCH       FULTON             IL   COCORAHS

0500 AM     HEAVY RAIN       1 NW MATTOON            39.49N 88.38W
06/27/2011  M1.05 INCH       COLES              IL   COCORAHS

            24-HOUR TOTAL

0500 AM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
06/27/2011  M1.08 INCH       MORGAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0500 AM     HEAVY RAIN       1 ESE MOUNT ZION        39.77N 88.86W
06/27/2011  M1.47 INCH       MACON              IL   COCORAHS

            24-HOUR TOTAL

0500 AM     HEAVY RAIN       BRYANT                  40.47N 90.09W
06/27/2011  M1.68 INCH       FULTON             IL   COCORAHS

            24-HOUR TOTAL

0530 AM     HEAVY RAIN       BEARDSTOWN              40.01N 90.43W
06/27/2011  M1.63 INCH       CASS               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
06/27/2011  M1.50 INCH       TAZEWELL           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/27/2011  M1.80 INCH       MASON              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
06/27/2011  M1.79 INCH       LOGAN              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
06/27/2011  M1.70 INCH       CASS               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
06/27/2011  M2.08 INCH       MOULTRIE           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       5 W MARSHALL            39.40N 87.78W
06/27/2011  M1.90 INCH       CLARK              IL   COCORAHS

0700 AM     HEAVY RAIN       ATWOOD                  39.80N 88.47W
06/27/2011  M2.47 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       1 S PEKIN               40.55N 89.63W
06/27/2011  E1.74 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       CLINTON                 40.15N 88.96W
06/27/2011  M1.90 INCH       DE WITT            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
06/27/2011  M2.35 INCH       EDGAR              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
06/27/2011  M2.18 INCH       DOUGLAS            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       5 NE AVON               40.71N 90.37W
06/27/2011  M1.64 INCH       FULTON             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       4 SSE CHAMPAIGN         40.06N 88.24W
06/27/2011  M1.78 INCH       CHAMPAIGN          IL   COCORAHS

0730 AM     HEAVY RAIN       1 S CHARLESTON          39.47N 88.18W
06/27/2011  M1.68 INCH       COLES              IL   COCORAHS

0800 AM     HEAVY RAIN       ARTHUR                  39.72N 88.47W
06/27/2011  M2.30 INCH       DOUGLAS            IL   CO-OP OBSERVER

&&

OUSLEY
Local storm report, Jun 27, 11:37 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1137 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     LITERBERRY              39.85N 90.20W
06/27/2011                   MORGAN             IL   EMERGENCY MNGR

            MOBILE HOME WALLS BLOWN DOWN AND OUT. TREES AND
            POWERLINES DOWN.

&&

TROIKE/OUSLEY
Local storm report, Jun 27, 12:29 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1229 PM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND GST     5 SW PEORIA             40.69N 89.68W
06/26/2011  M61.00 MPH       PEORIA             IL   ASOS

1135 PM     HAIL             ARMINGTON               40.34N 89.31W
06/26/2011  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            HAIL FELL FOR 5 MINUTES

1205 AM     TSTM WND GST     1 S LATHAM              39.95N 89.16W
06/27/2011  E60.00 MPH       LOGAN              IL   EMERGENCY MNGR

1205 AM     HAIL             1 S LATHAM              39.95N 89.16W
06/27/2011  M1.75 INCH       LOGAN              IL   EMERGENCY MNGR

1206 AM     HAIL             4 SSW LE ROY            40.29N 88.79W
06/27/2011  E0.88 INCH       MCLEAN             IL   COCORAHS

0224 AM     TSTM WND GST     3 N JACKSONVILLE        39.77N 90.23W
06/27/2011  M53.00 MPH       MORGAN             IL   AWOS

0230 AM     TSTM WND DMG     LITERBERRY              39.85N 90.20W
06/27/2011                   MORGAN             IL   EMERGENCY MNGR

            MOBILE HOME WALLS BLOWN DOWN AND OUT. TREES AND
            POWERLINES DOWN.

0235 AM     TSTM WND GST     SMITHFIELD              40.47N 90.29W
06/27/2011  E50.00 MPH       FULTON             IL   EMERGENCY MNGR

0252 AM     TSTM WND GST     LITTLE AMERICA          40.43N 90.03W
06/27/2011  E60.00 MPH       FULTON             IL   EMERGENCY MNGR

0253 AM     TSTM WND DMG     TABLE GROVE             40.37N 90.42W
06/27/2011                   FULTON             IL   EMERGENCY MNGR

            TREE SPLIT IN TWO...LANDING ON POWER LINES

0312 AM     HAIL             3 NW LINCOLN            40.18N 89.41W
06/27/2011  M0.88 INCH       LOGAN              IL   EMERGENCY MNGR

0328 AM     TSTM WND GST     3 SSE EAST PEORIA       40.63N 89.53W
06/27/2011  M62.00 MPH       TAZEWELL           IL   EMERGENCY MNGR

0328 AM     HAIL             3 SSE EAST PEORIA       40.63N 89.53W
06/27/2011  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

0427 AM     FLOOD            EFFINGHAM               39.12N 88.55W
06/27/2011                   EFFINGHAM          IL   FIRE DEPT/RESCUE

            NORTHBOUND LANES OF FAYETTE ST. IN EFFINGHAM FLOODED

0427 AM     TSTM WND DMG     4 SW EFFINGHAM          39.08N 88.60W
06/27/2011                   EFFINGHAM          IL   FIRE DEPT/RESCUE

            TREE DOWN NEAR INTERSECTION OF US-40 AND COUNTY ROAD
            1000E.

0500 AM     HEAVY RAIN       1 ESE MOUNT ZION        39.77N 88.86W
06/27/2011  M1.47 INCH       MACON              IL   COCORAHS

            24-HOUR TOTAL

0500 AM     HEAVY RAIN       BRYANT                  40.47N 90.09W
06/27/2011  M1.68 INCH       FULTON             IL   COCORAHS

            24-HOUR TOTAL

0500 AM     HEAVY RAIN       BRYANT                  40.47N 90.09W
06/27/2011  M1.68 INCH       FULTON             IL   COCORAHS

0500 AM     HEAVY RAIN       1 NW MATTOON            39.49N 88.38W
06/27/2011  M1.05 INCH       COLES              IL   COCORAHS

            24-HOUR TOTAL

0500 AM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
06/27/2011  M1.08 INCH       MORGAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0530 AM     HEAVY RAIN       BEARDSTOWN              40.01N 90.43W
06/27/2011  M1.63 INCH       CASS               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
06/27/2011  M1.50 INCH       TAZEWELL           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
06/27/2011  M1.79 INCH       LOGAN              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       5 W MARSHALL            39.40N 87.78W
06/27/2011  M1.90 INCH       CLARK              IL   COCORAHS

0600 AM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
06/27/2011  M2.08 INCH       MOULTRIE           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
06/27/2011  M1.70 INCH       CASS               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/27/2011  M1.80 INCH       MASON              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
06/27/2011  M2.35 INCH       EDGAR              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       4 SSE CHAMPAIGN         40.06N 88.24W
06/27/2011  M1.78 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       5 NE AVON               40.71N 90.37W
06/27/2011  M1.64 INCH       FULTON             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
06/27/2011  M2.18 INCH       DOUGLAS            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       ATWOOD                  39.80N 88.47W
06/27/2011  M2.47 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       1 S PEKIN               40.55N 89.63W
06/27/2011  E1.74 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       CLINTON                 40.15N 88.96W
06/27/2011  M1.90 INCH       DE WITT            IL   CO-OP OBSERVER

0730 AM     HEAVY RAIN       1 S CHARLESTON          39.47N 88.18W
06/27/2011  M1.68 INCH       COLES              IL   COCORAHS

0800 AM     HEAVY RAIN       ARTHUR                  39.72N 88.47W
06/27/2011  M2.30 INCH       DOUGLAS            IL   CO-OP OBSERVER

&&

TROIKE/OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:23 PM CDTSevere Thunderstorm WarningILXSchuyler52 min
Jun 26, 10:00 PM CDTSpecial Weather StatementILXFulton, Knox60 min
Jun 26, 10:11 PM CDTFlash Flood WarningILXFulton, Schuyler12 hr
Jun 26, 10:15 PM CDTSevere Thunderstorm WarningILXSchuyler30 min
Jun 26, 10:32 PM CDTSpecial Weather StatementILXCass28 min
Jun 26, 10:46 PM CDTSpecial Weather StatementILXMason, Peoria, Tazewell59 min
Jun 26, 11:11 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Peoria, Tazewell, Woodford64 min
Jun 26, 11:21 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon54 min
Jun 26, 11:33 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell, Woodford57 min
Jun 27, 12:09 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Macon, Moultrie, Piatt66 min
Jun 27, 12:25 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Macon, Vermilion65 min
Jun 27, 1:43 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Morgan, Schuyler, Scott62 min
Jun 27, 1:48 AM CDTSpecial Weather StatementILXColes, Douglas, Edgar57 min
Jun 27, 2:10 AM CDTSevere Thunderstorm WarningILXColes, Edgar47 min
Jun 27, 2:15 AM CDTFlash Flood WarningILXCass, Mason, Morgan, Scott5 hr
Jun 27, 2:29 AM CDTAreal Flood AdvisoryILXClark, Coles, Douglas, Edgar5 hr
Jun 27, 2:35 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Mason, Menard, Sangamon, Tazewell55 min
Jun 27, 2:37 AM CDTFlash Flood WarningILXFulton, Knox5 hr
Jun 27, 2:44 AM CDTSpecial Weather StatementILXClark61 min
Jun 27, 2:46 AM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell59 min
Jun 27, 2:49 AM CDTFlash Flood WarningILXClark, Coles, Edgar6 hr
Jun 27, 3:16 AM CDTFlash Flood WarningILXFulton, Logan, Mason, Menard, Sangamon, Tazewell6 hr
Jun 27, 3:29 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more57 min
Jun 27, 3:31 AM CDTSevere Thunderstorm WarningILXMcLean, Woodford59 min
Jun 27, 4:24 AM CDTFlash Flood WarningILXColes, Douglas, Moultrie, Piatt6 hr
Jun 27, 4:47 AM CDTSpecial Weather StatementILXClark, Coles, Crawford, Cumberland, Edgar, Jasper and 1 more58 min
Jun 27, 4:48 AM CDTAreal Flood AdvisoryILXCumberland, Effingham, Jasper, Shelby6 hr
Jun 27, 9:35 AM CDTRiver Flood WarningILXCass, Mason24 hr
Jun 27, 10:04 AM CDTAreal Flood AdvisoryILXSchuyler50 min
Jun 27, 10:50 AM CDTAreal Flood WarningILXSchuyler8 hr

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.